Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i7.20
pages 12-16

Robust Stability of Discrete Control Systems

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

Краткое описание

The problem of determination of conditions of robust stabilization of linear stationary objects with prescribed multiple estimates of their parameters, is studied. This means, we consider the problem of finding existence conditions of such linear feedback by the state vector, which ensures asymptotic stability of the whole class of closed-loop discrete control systems. On the basis of sufficient conditions of asymptotic stability of linear discrete systems of this class of control systems, easily verified conditions of robust stabilization are derived.


Articles with similar content:

Optimal Control of a Class of Random Distributed Sobolev Type Systems with Aftereffect
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Larisa A. Vlasenko, Anatoliy G. Rutkas
Optimal Robust Control of Linear Systems by Inaccurate Measurements of Output Signals
Journal of Automation and Information Sciences, Vol.43, 2011, issue 11
Natalya M. Dmitruk
Control of Stationary Parametrically Nonlinear Objects
Journal of Automation and Information Sciences, Vol.37, 2005, issue 11
Vsevolod M. Kuntsevich
High-Accurate Stabilization of a Spacecraft with Incomplete Actuators
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Dmitriy V. Lebedev, Alexander I. Tkachenko
Sufficient Conditions of Stabilization and Estimation of Systems with Delays on the Basis of Incomplete Observations
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
A. V. Danilin